# SDR QXEA200600767

- Difficulty date: March 9, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, LEFT HAND AILERON AFT SPAR, ATTACH POINT BRACKET FITTINGS FOR SPRING TAB ATTACH ARE ELONGATED.  REPAIRED IAW RD 8-57-048, ISSUE 1, PAGE 2, NOTE 3.
